I received chemotherapy in 1991. The chemotheray that was administered was; Cysplatin & Bleyomicin. I am in my 21 years cancer free : ) of stage III cervical cancer. Since then when I get a small scratch, when it heals the area, becomes darkened and may be bigger than the original scar. Is there a creme that I can apply that you know is good, in diminishing the scars or permanent solution?
Can You Give Me Some Information on the Scars That Darken Due to the Effects of Chemotherapy? (photo)
Doctor Answers (1)
Chemotherapy discoloration and darkening of the skin
Chemotherapy can darken some areas on injection sites. A safe medicine to use is a topical cream called Melaquin PM, which should even out the color of the skin in this area. Although it may take months to even out the tone of the skin.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.